# SDR UF6A990770

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: JD553J0001000
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE VERTICAL STABILIZER NEAR ACCESS PANEL 321AL IS CRACKED.  MAINTENANCE REMOVED DAMAGED AREA AND FABRICATED NEW SKIN WITH 2024T3 .050 AND INSTALLED.  ALL WORK WAS DONE IAW ENGINEERING ORDER 99-131.  (M)
